# SDR CA121105020

- Difficulty date: November 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Roll Spoiler
- Part time: 53,396 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI THE CREW LOST NORMAL BRAKING DUE LOSS OF PRESSURE AND RETURNED TO THE GATE. HYDRAULIC FLUID WAS DISCOVERED LEAKING FROM THE LT NACELLE AREA.  INVESTIGATION FOUND THE LT INBD ROLL SPOILER ACTUATOR HSG FRACTURED AND LEAKING. THE LH INBOARD ROLL SPOILER ACTUATOR WAS REPLACED AND THE HYDRAULIC SYSTEM SERVICED AND THE ACFT RETURNED TO SERVICE.  SPOILER ACTUATOR, PN A44700-009, SN 0461.  SPOILER ACTUATOR TSN 53396, CSN 53972, TSR 26513, CSR 26261. ACFT TSN 58217, CSN 65376.
